Repositorio de producción científica de la Universidad de Sevilla

Wardowski conditions to the coincidence problem

 

Advanced Search
 
Opened Access Wardowski conditions to the coincidence problem
Cites

Show item statistics
Icon
Export to
Author: Ariza Ruiz, David
García Falset, Jesús
Sadarangan, Kishin
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-08-31
Published in: Frontiers in Applied Mathematics and Statistics, 1 (9), 1-7.
Document type: Article
Abstract: In this article we first discuss the existence and uniqueness of a solution for the coincidence problem: Find p ∈ X such that Tp = Sp, where X is a nonempty set, Y is a complete metric space, and T, S:X → Y are two mappings satisfying a Wardowski type condition of contractivity. Later on, we will state the convergence of the Picard-Juncgk iteration process to the above coincidence problem as well as a rate of convergence for this iteration scheme. Finally, we shall apply our results to study the existence and uniqueness of a solution as well as the convergence of the Picard-Juncgk iteration process toward the solution of a second order differential equation.
Cite: Ariza Ruiz, D., García Falset, J. y Sadarangan, K. (2015). Wardowski conditions to the coincidence problem. Frontiers in Applied Mathematics and Statistics, 1 (9), 1-7.
Size: 383.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/48634

DOI: 10.3389/fams.2015.00009

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)